MathSciNet Relay Station
MathSciNet bibliographic data
MR2134228 (2006k:03089) 03E05 (03E15 03E17 06A07 22A26)
Solecki, Sławomir; Todorcevic, Stevo Cofinal types of topological directed orders. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 6, 1877–1911 (2005).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement